Home
HEALTH CENTERS
Message Boards Health Guide Join for Free User Blogs Board Index
Search
 



View Full Version : Weight gain with Gabapentin?








 

Michael8466
03-24-2007, 07:44 AM
Is it me or am I gaining weight since I started using Gabapentin? I've been using it for close to a month and I've gained 7 pounds with my usual schedule. Has this happened to anyone else?:confused:

Sponsor
 



Justoneofus
03-24-2007, 09:28 PM
No it's not your imagination nor your fault. Its the medication. It packs on the pounds.:confused:

chatterboxsd
03-25-2007, 02:24 PM
Yup. I put on 15 lbs. on 1200 calories a day. Not fun, but neither is pain. I stopped gaining after the 15. I'm off it now and I've already lost 8, though I'm still eating responsibly. Annoying, huh?

Michael8466
03-25-2007, 02:47 PM
Thanks for responses, I thought I was loosing my mind.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!